# SDR DHL2001747530

- Difficulty date: February 27, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, C1 DOOR LOWER EDGE RIBS CORRODED AND DENTED.  CORROSION PROGRESSES BENEATH LEVELING COMPOUND.  REMOVED LEVELING COMPOUND AND 4 LOWER DOOR ANGLES IAW 727 SRM 51-30-2. ANGLE LOWER BEAM CORRODED.
